On \((h,\,k)\)-stability in Banach spaces

Authors

  • Vincenţiu Cuc West University, Timişoara, Romania
  • Mihail Megan West University, Timişoara, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

R. Datko, Uniform asymptotic stability of evolutionary processes in a Banach space, SIAM J. Math. Analysis 3 (1973), pp. 428-448.

M. Megan, On H-stability of evoluiton operators, Seminarul de analiză matematică şi aplicaţii în teoria controlului, Universitatea de Vest din Timişoara 66 (1995), pp. 1-7.

M. Megan, On (h,k)-dichotomy of evolution operators in Banach spaces, Dynamical systems and Applications 5 (1996), pp. 186-196.

M. Pinto, Asymptotic integration of systems resulting from the perturbations of an h-system, J. Math. Anal. Appl. 131 (1988), pp. 194-216.

M. Reghis, On nonuniform asymptotic stability, J. Appl. Mech. 27 (1963), pp. 344-362.

Downloads

Published

1997-08-01

How to Cite

Cuc, V., & Megan, M. (1997). On \((h,\,k)\)-stability in Banach spaces. Rev. Anal. Numér. Théor. Approx., 26(1), 53–57. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art8

Issue

Section

Articles